Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am not getting my period even after taking primolut N. Why is it ?

Hi, I took Primolut N about two weeks ago and my period still isnt here, sometimes i will ve cramps and the next minute it will disappear, i was given Primolut cos i had what my Dr. described as dyfunctional bleeding . what do u think is happening please. thank u
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  1053
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Primolut-N will cause delayed periods. How many days since you stopped it. You can wait for few more days since you are feeling cramps. Doctor has given that medicine so that you will have no period for sometime and then after stopping the medicine your period will return in 7-10 days and should regularise after that. There will be spotting to heavy bleeding after Primolut-N. Not to worry unless it is excess and you can consult Doctor then.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor